Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 20, Nos. 1~2 (April, 1968)
Y. Akagawa On the number of fundamental relations with respect to minimal generators of a p-group 1−12
R. Brauer On pseudo groups 13−22
M. Eichler A new proof of the Baker-Campbell-Hausdorff formula 23−25
T. Hayashida A class number associated with the product of an elliptic curve with itself 26−43
H. Hijikata On certain groups with involutive generators 44−51
H. Hironaka and H. Matsumura Formal functions and formal embeddings 52−82
T. Honda Isogeny classes of abelian varieties over finite fields 83−95
J. Igusa On the algebraic theory of elliptic modular functions 96−106
Y. Ihara The congruence monodromy problems 107−121
M. Ishida On rational points of homogeneous spaces over finite fields 122−129
K. Itô The canonical modification of stochastic processes 130−150
K. Iwasawa On explicit formulas for the norm residue symbol 151−165
Y. Kawada A remark on the principal ideal theorem 166−169
K. Kodaira Pluricanonical systems on algebraic surfaces of general type 170−192
T. Kubota On a special kind of Dirichlet series 193−207
S.-N. Kuroda Some results on Γ-extensions of algebraic number fields 208−222
K. Masuda Application of the theory of the group of classes of projective modules to the existance problem of independent parameters of invariant 223−232
T. Mitsui On the prime ideal theorem 233−247
H. Morikawa On the relation for two-dimensional theta constants of level three 248−262
R. Morikawa On the unit group of an absolutely cyclic number field of degree five 263−265
M. Nagata A type of integral extensions 266−267
Y. Nakai Notes on differential theoretic characterization of regular local rings 268−274
T. Ono A mean value theorem in adele geometry 275−288
M. Osima On the generalized decomposition numbers of the symmetric group 289−296
N. Sasakura On some results on the Picard numbers of certain algebraic surfaces 297−321
I. Satake On a certain invariant of the groups of type E6 and E7 322−335
G. Shimura Algebraic varieties without deformation and the Chow variety 336−341
M. Suzuki A characterization of the simple groups PSL(2, q) 342−349
R. Takahashi Über p-adische Kugelfunktionen und unitäre Darstellungen der Modulargruppen 350−364
S. Takahashi Generation of Galois extensions by matrix roots 365−370
I. Tamura On the classification of sufficiently connected manifolds 371−389
T. Tasaka Sur les groupes algébriques semi-simples déployés 390−399
A. Weil Sur une formule classique 400−402
T. Yamada On the Davenport-Hasse curves 403−410
H. Yokoi On the divisibility of the class number in an algebraic number field 411−418
K. Yosida, T. Watanabe and H. Tanaka On the pre-closedness of the potential operator 419−421

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.